Linear transformations on codes
dc.contributor.author | Glynn, David Gerald | en |
dc.contributor.author | Gulliver, T. A. | en |
dc.contributor.author | Gupta, M. K. | en |
dc.contributor.school | School of Mathematical Sciences | en |
dc.date.issued | 2006 | en |
dc.identifier.citation | Discrete Mathematics. 306(16):1871-1880 | en |
dc.identifier.issn | 0012-365X | en |
dc.identifier.uri | http://hdl.handle.net/2440/23816 | |
dc.language.iso | en | en |
dc.publisher | ELSEVIER SCIENCE BV | en |
dc.subject | Krawtchouk polynomials; linear transformations; non-linear codes; optimal codes; quantum codes | en |
dc.title | Linear transformations on codes | en |
dc.type | Journal article | en |